# SDR SIMA20150904001

- Difficulty date: September 4, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 27,308 hours, 23,068 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 912R0301
- Part serial: 01971
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AT APPROX 4000' CABIN RATE INCREASED TO 1500 FPM DECENT.  CABIN RATE MATCHED ACFT AUTO DESCENT RATE, AUTO COULD NOT KEEP UP WITH CABIN DECENT RATE.  COULD NOT PRESSURIZE ACFT ON CLIMB OUT.  PERFORMED AOM 1 PROCEDURE & RETURNED.   R & R MANUAL CONTROLLER IAW AMM 21-31-02.  OPS CHECKED GOOD.
